MAUDE Adverse Event Report: ENTELLUS MEDICAL, INC. LATERA 20MM, FINAL KIT; POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE

ENTELLUS MEDICAL, INC. LATERA 20MM, FINAL KIT; POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE
Catalog Number LATSYS20
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
For h6 clinical signs code grid, currently a relevant code is not available in our system to accurately capture the implant migrating hence the appropriate code / term not applicable was chosen.
 
Event or Problem Description
It was reported the patient with bilateral latera nasal implants experienced expulsion of the right implant within the first week of implant placement.The surgeon has reported the patient performed post procedure manipulation of the nose and patient wore spectacles.Medical intervention was performed and the right nasal implant was explanted from the nasal cavity.The surgeon has planned to re-implant latera on the patient after the explantation site has been healed.Additional information is currently being requested.
 
Event or Problem Description
The patient was reimplanted on the right nasal anatomy and no further issues have been noted.
 
Additional Manufacturer Narrative
Follow up report submitted to document additional surgery documented in b5.

Brand Name
LATERA 20MM, FINAL KIT
Common Device Name
POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE
Manufacturer (Section D)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer (Section G)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key23301418
Report Number3006345872-2025-00012
Device Sequence Number15959594
Product Code NHB
UDI-Device Identifier00857037006037
UDI-Public(01)00857037006037(17)250430(10)25120063
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K192661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberLATSYS20
Device Lot Number25120063
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown